# SDR DALA2019120296985

- Difficulty date: November 26, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,875 hours, 21,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Lack Of Lube
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. LUBED ARMING LEVER HINGED COVER.
